Alert archive / Wisconsin / Flash Flood Warnings in 2008
Flash Flood Warning 26, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Jun 8, 2008, 4:51 PM CDT for Green Lake County, Wisconsin. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2008, 4:51 PM CDT (21:51 UTC)
- Expired
- Jun 8, 2008, 10:34 PM CDT
- In force
- 6 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
County Green Lake County, WI
The radar
The Milwaukee radar (KMKX), 103 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.9 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -360 J/kg
- Mixed-layer LCL
- 988 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KMKX 082154
FFWMKX
WIC047-090345-
/O.NEW.KMKX.FF.W.0026.080608T2151Z-080609T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
451 PM CDT SUN JUN 8 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GREEN LAKE COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 1045 PM CDT.
* AT 451 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF STRONG THUNDERSTORMS PRODUCING TORRENTIAL
DOWNPOURS PUSHING INTO THE WARNED AREA. ANY HEAVY RAIN ON TOP OF
SATURATED SOILS AND ONGOING FLOODING WILL ONLY CAUSE THE FLASH
FLOODING POTENTIAL TO INCREASE.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PRINCETON...GREEN LAKE AND BERLIN.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SULLIVAN.
LAT...LON 4378 8916 4381 8916 4382 8919 4388 8919
4389 8916 4398 8916 4398 8889 4364 8888
4363 8906 4365 8922 4377 8923
TIME...MOT...LOC 2151Z 180DEG 0KT 4376 8907
$$
BORGHOFF4 follow-up statements
000
WGUS73 KMKX 082218
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
517 PM CDT SUN JUN 8 2008
WIC047-090345-
/O.CON.KMKX.FF.W.0026.000000T0000Z-080609T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREEN LAKE WI-
517 PM CDT SUN JUN 8 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
GREEN LAKE COUNTY...
AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM COMPLEX PRODUCING FLASH FLOODING OVER THE
WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PRINCETON...
GREEN LAKE AND BERLIN
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE
WARNED AREA THROUGH 7 PM. 3 TO 6 INCHES OF RAIN HAS ALREADY FALLEN
FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING...CAUSING FLOODING
PROBLEMS. FLASH FLOODING WILL GREATLY INCREASE OVER THE NEXT HOUR.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR SOUTH CENTRAL WISCONSIN.
LAT...LON 4378 8916 4381 8916 4382 8919 4388 8919
4389 8916 4398 8916 4398 8889 4364 8888
4363 8906 4365 8922 4377 8923
TIME...MOT...LOC 2217Z 180DEG 0KT 4376 8907
$$000
WGUS73 KMKX 082312
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
611 PM CDT SUN JUN 8 2008
WIC047-090345-
/O.CON.KMKX.FF.W.0026.000000T0000Z-080609T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREEN LAKE WI-
611 PM CDT SUN JUN 8 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
GREEN LAKE COUNTY...
AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG LINE OF THUNDERSTORMS MOVING OUT OF GREEN LAKE COUNTY TO THE
SOUTHEAST. 2 TO 4 INCES OF RAIN HAS LIKELY FALLEN OVER GREEN LAKE
COUNTY IN THE LAST HOUR. FLASH FLOODING IS LIKELY OCCURRING OVER THE
WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PRINCETON...
GREEN LAKE AND BERLIN
ADDITIONAL RAINFALL AMOUNTS THROUGH 8 PM WILL BE LIGHTER WITH A HALF
AN INCH OF RAIN EXPECTED. MORE RAINFALL...POSSIBLY HEAVY WILL REMAIN
POSSIBLE LATER IN THE EVENING. FLASH FLOODING WILL CONTINUE THROUGH
THIS
EVENING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 4378 8916 4381 8916 4382 8919 4388 8919
4389 8916 4398 8916 4398 8889 4364 8888
4363 8906 4365 8922 4377 8923
TIME...MOT...LOC 2305Z 180DEG 0KT 4376 8907
$$
GEHRING000
WGUS73 KMKX 090029
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
728 PM CDT SUN JUN 8 2008
WIC047-090345-
/O.CON.KMKX.FF.W.0026.000000T0000Z-080609T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREEN LAKE WI-
728 PM CDT SUN JUN 8 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
GREEN LAKE COUNTY...
AT 728 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SHOWERS AND THUNDERSTORMS OVER GREEN LAKE COUNTY AND MUCH
OF SOUTHERN AND CENTRAL WISCONSIN. LIGHTER HOURLY RAINFALL AMOUNTS
LESS THAN 0.25 INCHES PER HOUR IS EXPECTED THE REMAINDER OF THE
EVENING. HOWEVER...UP TO 2 INCHES HAS ALREADY FALLEN THIS EVENING IN
ADDITION TO THE 3 TO 6 INCHES FROM SATURDAY AFTERNOON THROUGH SUNDAY
MORNING. FLASH FLOODING IS EXPECTED THIS EVENING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PRINCETON...
GREEN LAKE AND BERLIN
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 4378 8916 4381 8916 4382 8919 4388 8919
4389 8916 4398 8916 4398 8889 4364 8888
4363 8906 4365 8922 4377 8923
TIME...MOT...LOC 0023Z 180DEG 0KT 4376 8907
$$
GEHRING000
WGUS73 KMKX 090334
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1032 PM CDT SUN JUN 8 2008
WIC047-090342-
/O.CAN.KMKX.FF.W.0026.000000T0000Z-080609T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREEN LAKE WI-
1032 PM CDT SUN JUN 8 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR GREEN LAKE
COUNTY...
THE FLASH FLOOD WARNING IS CANCELLED. ALTHOUGH THERE WILL CONTINUE
TO BE AREAS OF FLOODING ACROSS GREEN LAKE COUNTY...THE POTENTIAL FOR
LIFE THREATENING FLOODING HAS ENDED. AN AREAL FLOOD WARNING
REMAINS IN EFFECT UNTIL 830 AM MONDAY MORNING.
LAT...LON 4378 8916 4381 8916 4382 8919 4388 8919
4389 8916 4398 8916 4398 8889 4364 8888
4363 8906 4365 8922 4377 8923
TIME...MOT...LOC 0332Z 180DEG 0KT 4376 8907
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 3:14 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jun 8, 3:14 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
314 PM CDT SUN JUN 8 2008
.DISCUSSION...FORECAST FOCUS ON ANOTHER ROUND OF STORMS WITH HEAVY
RAIN TONIGHT...RAIN CHANCES MONDAY...TREND OF RAIN CHANCES DURING
THE WEEK.
.SHORT TERM...TONIGHT...ANOTHER ROUND OF STORMS WITH HEAVY RAIN
EXPECTED OVER CWA. CONVECTION ALREADY FIRING UP IN IOWA AS
ATMOSPHERIC SETUP LOOKS VERY CLOSE TO 24 HOURS AGO. SEVERE
POTENTIAL STILL EXISTS FOR TONIGHT DESPITE AIRMASS BEING BEATEN UP
DURING THE LAST 24 HOURS AND IS SLOWER TO RECOVER THAT YESTERDAY.
BUT FLASH FLOODING POTENTIAL REMAIN QUITE GOOD TONIGHT. VERY
JUICY AIRMASS WITH PRECIPITABLE WATER VALUES BETWEEN 1.75 AND 2
INCHES...EXISTS OVER AREA ALONG WITH VERY GOOD TO EXCELLENT
PRECIPITATION EFFICIENCIES. KEY COMPONENT REMAINS PERSISTENT NOSE
OF LOW LEVEL JET POINTING INTO THE CWA TONIGHT WITH 40 TO 45 KNOT
CORE. STORMS OVER IOWA TO PROPAGATE INTO SOUTHERN WISCONSIN ON THE
NOSE OF THIS JET. CORFIDI VECTORS STILL FAVORABLE TO INDICATE THAT
SOME BACK BUILDING OF STORMS WILL LEAD TO TRAINING ECHOES OVER
SOUTHERN WISCONSIN. HAVE EXTENDED FLASH FLOOD WATCH ACROSS CWA TO
INCLUDE BALANCE OF THE NIGHTTIME HOURS TO COVER EXPECTED DURATION
OF RAIN.
.LONG TERM...MONDAY THROUGH FRIDAY. PROGRESSIVE WEATHER PATTERN
CONTINUES MONDAY AS GFS DEPICTS A STRONG RIGHT REAR JET OVER
WESTERN WISCONSIN PULLS A SURFACE WAVE ALONG WEAK FRONTAL BOUNDARY
PASSING TO THE SOUTH OF THE CWA. THIS WILL SERVE TO GIVE SOUTHEAST
WISCONSIN A DECENT SHOT OF PRECIPITATION BEFORE SOMEWHAT DRIER AIR
AND A WEAK HIGH PRESSURE SYSTEM TAKES TEMPORARY CONTROL OF THE
WEATHER PATTERN. CONFIDENCE REMAINS LOW CONCERNING BRIEF BREAKS
IN PRECIPITATION PATTERN...WITH MID WEEK LOOKING LIKE THE BEST
TIME FOR A DRY TREND. BUT CONFIDENCE REMAINS LOW AT THE MOMENT TO
FORECAST A DRY PERIOD OF ANY LENGTH. KEPT TEMPERATURES ON WARM
SIDE OF GUIDANCE GFS/ECMWF SHOWS SIGNIFICANT WARM UP AFTER MID
WEEK.
&&
.AVIATION...LOW PRESSURE WILL MOVE FROM IOWA THROUGH NRN WI TNT AND
WILL DRAG A COLD FRONT EAST ACROSS SRN WI. ABUNDANT MOISTURE AND
INSTABILITY WILL ONCE AGAIN LEAD TO SEVERE THUNDERSTORMS AND HEAVY
RAIN TNT. VFR CONDITIONS THIS AFTERNOON WILL TRANSITION TO AREAS OF
MVFR CIGS AND VSBYS TNT. ON MONDAY THE COLD FRONT WILL STALL OVER NRN
IL AND AN AREA OF LOW PRESSURE WILL MOVE ALONG IT. THIS WILL GENERATE
MORE TSTORMS AND HEAVY RAIN MAINLY OVER SE WI. VFR CONDITIONS TO
BEGIN THE DAY WITH AREAS OF MVFR CIGS AND VSBYS DEVELOPING IN SE
WI.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR WIZ046-047-051-052-
056>060-062>072.
LM...NONE.
&&
SHORT/LONG TERM...17
AVIATION/MARINE...20Hazardous weather outlook, Jun 8, 3:15 PM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 315 PM CDT SUN JUN 8 2008 WIZ046-047-051-052-056>060-062>072-091315- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 315 PM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ALL OF SOUTHERN WISCONSIN. LARGE HAIL AND DAMAGING WIND ARE THE MAIN THREAT. TORNADOES ARE POSSIBLE. MANY RIVERS AND STREAMS ACROSS THE AREA ARE ABOVE FLOOD STAGE...OR FORECAST TO EXCEED FLOOD STAGE OVER THE NEXT COUPLE OF DAYS. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TONIGHT OVER ALL OF SOUTHERN WISCONSIN. THUNDERSTORMS WITH HEAVY RAIN WILL LEAD TO MORE FLASH FLOODING OF RIVERS...STREAMS AND URBAN AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH FRIDAY. MANY RIVERS AND STREAMS WILL REMAIN AT OR ABOVE FLOOD STAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON INTO TONIGHT. LMZ643>646-091315- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 315 PM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. LARGE HAIL...DAMAGING WIND AND WATERSPOUTS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH FRIDAY GEHRING WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jun 8, 2:42 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
242 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM HEAVY RAIN 1 N PARDEEVILLE 43.55N 89.30W
06/08/2008 M5.86 INCH COLUMBIA WI MESONET
24 HOUR RAINFALL.
&&
MGLocal storm report, Jun 8, 3:03 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
303 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM TSTM WND DMG 1 NE ORFORDVILLE 42.64N 89.24W
06/08/2008 ROCK WI TRAINED SPOTTER
4 INCH LIMB ACROSS COON ISLAND ROAD
1010 AM TSTM WND DMG JEFFERSON 43.01N 88.81W
06/08/2008 JEFFERSON WI LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS THE COUNTY FROM 955 AM TO 1015
AM. MOST OF THE TREES DOWN WERE IN THE LAKE MILLS AREA
AND JUST EAST OF CAMBRIDGE.
1130 AM TSTM WND DMG KENOSHA 42.58N 87.82W
06/08/2008 KENOSHA WI LAW ENFORCEMENT
TREE DOWN IN KENOSHA. WIRES DOWN IN SILVER LAKE AREA.
TREES DOWN HWY 142 WEST OF HWY 45. TIMES FROM 1050 AM TO
NOON.
1210 PM FLASH FLOOD SULLIVAN 43.01N 88.59W
06/08/2008 JEFFERSON WI LAW ENFORCEMENT
WATER OVER THE ROAD NEAR HANSON ROAD NEAR SULLIVAN. ALSO
WATER OVER THE ROAD ON COUNTY U NEAR WHITEWATER. TIME
1030 AM TO 1 PM.
1230 PM FLASH FLOOD SALEM 42.55N 88.11W
06/08/2008 KENOSHA WI LAW ENFORCEMENT
FLOODING OF ROADS REPORTED IN SALEM AREA...SUMMERS
AREA...PADDOCK LAKE AREA. 6 TO 8 INCHES OF WATER HWY H
NORTH OF L. FOOT OF WATER HWY 45 SOUTH OF KR. TIME OF
FLOODING REPORTS 11 AM TO 2 PM.
1230 PM FLASH FLOOD LAKE GENEVA 42.59N 88.43W
06/08/2008 WALWORTH WI LAW ENFORCEMENT
HWY 59 SHUT DOWN BY WHITEWATER DUE TO FLOODING. PALMER
ROAD IN GENEVA TOWNSHIP FLOODED IN LOW AREAS. TIME FROM
11 AM TO 2 PM.
0130 PM FLASH FLOOD MILWAUKEE 43.03N 87.92W
06/08/2008 MILWAUKEE 07 EMERGENCY MNGR
THE MORNING RAINS CONTINUED THE FLOODING PROBLEMS WITH
NUMEROUS SEWER BACKUPS. SEVERAL LAGOONS IN AREA PARKS
FLOODING INTO STREETS. KILBOURN TUNNEL CLOSED DUE TO
FLOODING. TIME 1130 AM TO 230 PM.
0234 PM HEAVY RAIN 1 N PARDEEVILLE 43.55N 89.30W
06/08/2008 M5.86 INCH COLUMBIA WI MESONET
24 HOUR RAINFALL.
&&
FRANKSLocal storm report, Jun 8, 3:15 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM HAIL 3 ESE PARDEEVILLE 43.52N 89.25W
06/07/2008 M2.00 INCH COLUMBIA WI PUBLIC
DELAYED REPORT FROM YESTERDAY
&&
FRANKSLocal storm report, Jun 8, 4:17 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
417 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD KINGSTON 43.70N 89.13W
06/08/2008 GREEN LAKE WI LAW ENFORCEMENT
ROAD WASHING OUT...HWY 44 BETWEEN FF AND MILITARY
0330 PM FLASH FLOOD ROCK SPRINGS 43.48N 89.92W
06/08/2008 SAUK WI LAW ENFORCEMENT
FLOODING ON HWY 154 WEST OF ROCK SPRINGS
0330 PM FLASH FLOOD FALL RIVER 43.39N 89.05W
06/08/2008 COLUMBIA WI LAW ENFORCEMENT
COUNTY ROAD Z NEAR JOHNSON ROAD IS CLOSED DUE TO HIGH
WATER...IN THE FALL RIVER AREA
&&
FRANKSLocal storm report, Jun 8, 4:22 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
422 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD 1 S LA VALLE 43.57N 90.13W
06/08/2008 SAUK WI LAW ENFORCEMENT
FLOODING ON HWY 58 AND JESSOP RD...NEARBY A BRIDGE WAS
WASHED OUT ON NASH ROAD IN THE IRONTON TOWNSHIP
&&
FRANKSLocal storm report, Jun 8, 4:32 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
432 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 AM HEAVY RAIN CEDARBURG 43.30N 87.99W
06/08/2008 M2.04 INCH OZAUKEE WI PUBLIC
24 HR TOTAL
0830 AM HEAVY RAIN CALEDONIA 42.81N 87.92W
06/08/2008 M0.00 INCH RACINE WI NWS EMPLOYEE
3.45 INCHES OF RAIN IN THE LAST 24 HOURS.
0940 AM TSTM WND DMG 1 NE ORFORDVILLE 42.64N 89.24W
06/08/2008 ROCK WI TRAINED SPOTTER
4 INCH LIMB ACROSS COON ISLAND ROAD
0946 AM HEAVY RAIN 5 SW MADISON 43.03N 89.45W
06/08/2008 M0.00 INCH DANE WI TRAINED SPOTTER
1.05 INCHES OF RAIN FROM 915 AM TO 945 AM.
0953 AM FLASH FLOOD MIDDLETON 43.10N 89.51W
06/08/2008 DANE WI PUBLIC
SUBSTANTIAL STREET FLOODING. NO RAIN MEASUREMENT.
0955 AM HEAVY RAIN 1 S WAUKESHA 43.00N 88.24W
06/08/2008 M0.00 INCH WAUKESHA WI PUBLIC
3.16 INCHES OF RAIN YESTERDAY AND LAST NIGHT.
1000 AM FLOOD JUNEAU 43.41N 88.70W
06/08/2008 DODGE WI LAW ENFORCEMENT
MANY PORTIONS OF THE COUNTY REMAIN FLOODED.
1000 AM TSTM WND DMG LAKE MILLS 43.07N 88.91W
06/08/2008 JEFFERSON WI NWS EMPLOYEE
ESTIMATED 60+ MPH WINDS AND HEAVY RAIN...HWY 89 BLOCKED
FROM TREES AND POWERLINES...SEVERAL LARGE TREES
1000 AM TSTM WND DMG LAKE MILLS 43.07N 88.91W
06/08/2008 JEFFERSON WI NWS EMPLOYEE
TREE BRANCHES FELL ONTO POWER LINES IN LAKE MILLS.
1010 AM TSTM WND DMG JEFFERSON 43.01N 88.81W
06/08/2008 JEFFERSON WI LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS THE COUNTY FROM 955 AM TO 1015
AM. MOST OF THE TREES DOWN WERE IN THE LAKE MILLS AREA
AND JUST EAST OF CAMBRIDGE.
1010 AM TSTM WND DMG 4 NE BELOIT 42.56N 88.96W
06/08/2008 ROCK WI TRAINED SPOTTER
A FEW TREES AND POWER LINES DOWN.
1011 AM TSTM WND GST 2 SW WATERTOWN 43.17N 88.75W
06/08/2008 M67.00 MPH JEFFERSON WI TRAINED SPOTTER
1015 AM FLASH FLOOD RICHMOND 42.72N 88.75W
06/08/2008 WALWORTH WI TRAINED SPOTTER
FLOODING AT COUNTY ROAD A AND STATE ROAD 89
1015 AM FLASH FLOOD FOND DU LAC 43.78N 88.45W
06/08/2008 FOND DU LAC WI LAW ENFORCEMENT
WATER WAS CROSSING ROADS IN FOND DU LAC...WAUPUN...AND
RIPON.
1017 AM HEAVY RAIN 2 WSW MADISON 43.07N 89.42W
06/08/2008 E0.00 INCH DANE WI PUBLIC
WATER OVER THE CURB AT INTERSECTION OF MIDVALE BLVD. AND
UNIVERSITY AVE.
1025 AM TSTM WND DMG 3 SE SULLIVAN 42.98N 88.55W
06/08/2008 JEFFERSON WI NWS EMPLOYEE
4 INCH LIMB DOWN ON NORTHEY ROAD
1030 AM FLOOD WEST BEND 43.42N 88.18W
06/08/2008 WASHINGTON WI LAW ENFORCEMENT
WIDESPREAD LOW LYING AREA FLOODING CONTINUES ACROSS MOST
OF THE COUNTY.
1032 AM HEAVY RAIN 4 NNE SUN PRAIRIE 43.24N 89.20W
06/08/2008 M1.09 INCH DANE WI TRAINED SPOTTER
1.09 MEASURED IN THE LAST HOUR...4.46 SINCE YESTERDAY
MORNING...LOW LAND FLOODING...SOME BASEMENT FLOODING
1050 AM FLASH FLOOD WAUKESHA 43.01N 88.24W
06/08/2008 WAUKESHA WI LAW ENFORCEMENT
MANY BASEMENTS ARE FLOODED ACROSS THE COUNTY.
1056 AM HEAVY RAIN TAYCHEEDAH 43.81N 88.40W
06/08/2008 M0.91 INCH FOND DU LAC WI TRAINED SPOTTER
RAINFALL BETWEEN 730 AM AND 1100 AM
1105 AM FLASH FLOOD PLYMOUTH 43.75N 87.97W
06/08/2008 SHEBOYGAN WI LAW ENFORCEMENT
SEVERAL ROADS WERE FLOODED ACROSS THE COUNTY...MOST
NOTABLY IN PLYMOUTH AND SOUTH. WATER WAS CROSSING HIGHWAY
67 IN LYNDON. MOST OF THE FLOODING HAS RECEDED.
1117 AM FLASH FLOOD MUKWONAGO 42.87N 88.33W
06/08/2008 WAUKESHA WI TRAINED SPOTTER
FLASH FLOODING AT STATE ROAD 83 AND INTERSTATE 43
1117 AM TSTM WND GST WEST ALLIS 43.01N 88.03W
06/08/2008 E50.00 MPH MILWAUKEE WI TRAINED SPOTTER
1117 AM TSTM WND GST 2 NW GREENFIELD 42.98N 88.03W
06/08/2008 E64.00 MPH MILWAUKEE WI AMATEUR RADIO
1120 AM HEAVY RAIN LANNON 43.15N 88.16W
06/08/2008 M1.19 INCH WAUKESHA WI TRAINED SPOTTER
1.19 OVER PAST 2 HOURS...STORM TOTAL IS 4.53 SINCE
YESTERDAY
1125 AM TSTM WND DMG WHITEFISH BAY 43.11N 87.90W
06/08/2008 MILWAUKEE WI BROADCAST MEDIA
RELAYING A REPORT FROM WDJT...VIEWER REPORTED UPROOTED
TREES
1130 AM TSTM WND DMG KENOSHA 42.58N 87.82W
06/08/2008 KENOSHA WI LAW ENFORCEMENT
TREE DOWN IN KENOSHA. WIRES DOWN IN SILVER LAKE AREA.
TREES DOWN HWY 142 WEST OF HWY 45. TIMES FROM 1050 AM TO
NOON.
1131 AM FLASH FLOOD 2 W MILWAUKEE 43.03N 87.96W
06/08/2008 MILWAUKEE WI AMATEUR RADIO
WATER OVER THE CURB...NO DAMAGE
1148 AM FLASH FLOOD SE GREENFIELD 42.96N 88.01W
06/08/2008 MILWAUKEE WI AMATEUR RADIO
WATER IS 6 TO 8 INCHES OVER THE CURB
1150 AM FLASH FLOOD 4 W BROOKFIELD 43.06N 88.20W
06/08/2008 WAUKESHA WI AMATEUR RADIO
WAIST DEEP WATER BEING REPORTED
1150 AM FLASH FLOOD 1 W FRANKLIN 42.90N 88.01W
06/08/2008 MILWAUKEE WI AMATEUR RADIO
1150 AM TSTM WND GST 4 W RACINE 42.73N 87.86W
06/08/2008 E65.00 MPH RACINE WI AMATEUR RADIO
1156 AM FLASH FLOOD 1 S OAK CREEK 42.87N 87.90W
06/08/2008 MILWAUKEE WI AMATEUR RADIO
WATER 1.5 FEET DEEP ON SOME ROADS.
1200 PM FLASH FLOOD 4 W BROOKFIELD 43.06N 88.20W
06/08/2008 WAUKESHA WI AMATEUR RADIO
WATER WAS REPORTED TO BE UP TO THE BUMPERS OF CARS IN A
RESIDENTIAL AREA.
1200 PM HEAVY RAIN 1 NE MIDDLETON 43.11N 89.49W
06/08/2008 M2.81 INCH DANE WI CO-OP OBSERVER
2.81 INCHES SINCE 8 AM...1.50 INCHES FELL IN A 1-HR
PERIOD FROM 9 AM TO 10 AM
1200 PM HEAVY RAIN BROOKFIELD 43.06N 88.12W
06/08/2008 M1.40 INCH WAUKESHA WI TRAINED SPOTTER
RAINFALL SINCE MIDNIGHT
1200 PM HEAVY RAIN MILWAUKEE 43.03N 87.92W
06/08/2008 M1.70 INCH MILWAUKEE WI TRAINED SPOTTER
MEASURED WITH THE LINE OF STORMS THIS MORNING...LOCATION
WAS 97TH STREET BETWEEN OKLAHOMA AND BELOIT
1210 PM FLASH FLOOD SULLIVAN 43.01N 88.59W
06/08/2008 JEFFERSON WI LAW ENFORCEMENT
WATER OVER THE ROAD NEAR HANSON ROAD NEAR SULLIVAN. ALSO
WATER OVER THE ROAD ON COUNTY U NEAR WHITEWATER. TIME
1030 AM TO 1 PM.
1230 PM FLASH FLOOD LAKE GENEVA 42.59N 88.43W
06/08/2008 WALWORTH WI LAW ENFORCEMENT
HWY 59 SHUT DOWN BY WHITEWATER DUE TO FLOODING. PALMER
ROAD IN GENEVA TOWNSHIP FLOODED IN LOW AREAS. TIME FROM
11 AM TO 2 PM.
1230 PM FLASH FLOOD SALEM 42.55N 88.11W
06/08/2008 KENOSHA WI LAW ENFORCEMENT
FLOODING OF ROADS REPORTED IN SALEM AREA...SUMMERS
AREA...PADDOCK LAKE AREA. 6 TO 8 INCHES OF WATER HWY H
NORTH OF L. FOOT OF WATER HWY 45 SOUTH OF KR. TIME OF
FLOODING REPORTS 11 AM TO 2 PM.
1253 PM HEAVY RAIN FRANKSVILLE 42.76N 87.91W
06/08/2008 M2.00 INCH RACINE WI TRAINED SPOTTER
2 INCHES OF RAIN THIS MORNING...5 INCHES OF TOTAL RAIN
FOR TODAY AND YESTERDAY
0117 PM HEAVY RAIN CEDARBURG 43.30N 87.99W
06/08/2008 M0.80 INCH OZAUKEE WI TRAINED SPOTTER
0.80 SUNDAY FROM 1030 AM TO 1230 PM. 24 HOUR TOTAL OF
2.04
0130 PM FLASH FLOOD MILWAUKEE 43.03N 87.92W
06/08/2008 MILWAUKEE 07 EMERGENCY MNGR
THE MORNING RAINS CONTINUED THE FLOODING PROBLEMS WITH
NUMEROUS SEWER BACKUPS. SEVERAL LAGOONS IN AREA PARKS
FLOODING INTO STREETS. KILBOURN TUNNEL CLOSED DUE TO
FLOODING. TIME 1130 AM TO 230 PM.
0234 PM HEAVY RAIN 1 N PARDEEVILLE 43.55N 89.30W
06/08/2008 M5.86 INCH COLUMBIA WI MESONET
24 HOUR RAINFALL.
0241 PM HEAVY RAIN 1 N PARDEEVILLE 43.55N 89.30W
06/08/2008 M5.86 INCH COLUMBIA WI MESONET
24 HOUR RAINFALL.
0330 PM FLASH FLOOD 1 S LA VALLE 43.57N 90.13W
06/08/2008 SAUK WI LAW ENFORCEMENT
FLOODING ON HWY 58 AND JESSOP RD...NEARBY A BRIDGE WAS
WASHED OUT ON NASH ROAD IN THE IRONTON TOWNSHIP
0330 PM FLASH FLOOD FALL RIVER 43.39N 89.05W
06/08/2008 COLUMBIA WI LAW ENFORCEMENT
COUNTY ROAD Z NEAR JOHNSON ROAD IS CLOSED DUE TO HIGH
WATER...IN THE FALL RIVER AREA
0330 PM FLASH FLOOD ROCK SPRINGS 43.48N 89.92W
06/08/2008 SAUK WI LAW ENFORCEMENT
FLOODING ON HWY 154 WEST OF ROCK SPRINGS
0330 PM FLASH FLOOD KINGSTON 43.70N 89.13W
06/08/2008 GREEN LAKE WI LAW ENFORCEMENT
ROAD WASHING OUT...HWY 44 BETWEEN FF AND MILITARY
&&
BORGHOFFThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:10 PM CDT | Tornado Warning | MKX | Sauk | 50 min |
| Jun 7, 7:14 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette | 61 min |
| Jun 7, 8:00 PM CDT | Flash Flood Warning | MKX | Milwaukee, Racine, Waukesha | 6 hr |
| Jun 7, 8:09 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette | 36 min |
| Jun 7, 8:15 PM CDT | Flash Flood Warning | MKX | Columbia, Dodge, Fond du Lac | 3 hr |
| Jun 7, 8:20 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac | 70 min |
| Jun 7, 8:59 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 60 min |
| Jun 7, 9:08 PM CDT | Special Marine Warning | MKX | 67 min | |
| Jun 7, 9:17 PM CDT | River Flood Warning | MKX | Sauk | 11 days |
| Jun 7, 9:17 PM CDT | River Flood Warning | MKX | Green | 16 days |
| Jun 7, 9:17 PM CDT | River Flood Warning | MKX | Green, Rock | 10 days |
| Jun 7, 9:21 PM CDT | Flash Flood Warning | MKX | Ozaukee, Washington | 3 hr |
| Jun 7, 9:25 PM CDT | River Flood Watch | MKX | Sauk | 3 days |
| Jun 7, 9:25 PM CDT | River Flood Watch | MKX | Iowa, Lafayette | 66 hr |
| Jun 7, 9:25 PM CDT | River Flood Watch | MKX | Lafayette | 48 hr |
| Jun 7, 9:25 PM CDT | River Flood Watch | MKX | Racine | 34 hr |
| Jun 7, 9:29 PM CDT | Flash Flood Warning | MKX | Dane, Jefferson | 6 hr |
| Jun 7, 9:46 PM CDT | Special Marine Warning | MKX | 59 min | |
| Jun 7, 10:07 PM CDT | Areal Flood Advisory | MKX | Iowa | 3 hr |
| Jun 7, 10:18 PM CDT | Special Marine Warning | MKX | 42 min | |
| Jun 7, 11:09 PM CDT | Flash Flood Warning | MKX | Columbia, Dodge | 3 hr |
| Jun 8, 12:14 AM CDT | Areal Flood Warning | MKX | Columbia, Dane, Dodge, Jefferson, Milwaukee, Ozaukee and 4 more | 10 hr |
| Jun 8, 3:40 AM CDT | Flash Flood Warning | MKX | Iowa, Sauk | 6 hr |
| Jun 8, 4:22 AM CDT | River Flood Warning | MKX | Racine | 3 days |
| Jun 8, 4:54 AM CDT | River Flood Watch | MKX | Ozaukee | 3 days |
| Jun 8, 5:48 AM CDT | River Flood Warning | MKX | Milwaukee | 4 hr |
| Jun 8, 6:00 AM CDT | Flash Flood Warning | MKX | Columbia, Green Lake, Marquette | 6 hr |
| Jun 8, 8:16 AM CDT | River Flood Warning | MKX | Sauk | 9 days |
| Jun 8, 8:18 AM CDT | Flash Flood Warning | MKX | Dane, Green, Lafayette | 6 hr |
| Jun 8, 8:48 AM CDT | Flash Flood Warning | MKX | Dodge, Fond du Lac | 6 hr |
| Jun 8, 9:08 AM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 67 min |
| Jun 8, 9:28 AM CDT | Flash Flood Warning | MKX | Iowa, Sauk | 6 hr |
| Jun 8, 9:42 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson, Rock, Walworth | 48 min |
| Jun 8, 9:50 AM CDT | Flash Flood Warning | MKX | Jefferson, Kenosha, Milwaukee, Ozaukee, Racine, Rock and 4 more | 5 hr |
| Jun 8, 10:03 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Racine, Walworth, Washington, Waukesha | 57 min |
| Jun 8, 10:07 AM CDT | Special Marine Warning | MKX | 113 min | |
| Jun 8, 10:22 AM CDT | River Flood Warning | MKX | Fond du Lac | 4 days |
| Jun 8, 10:24 AM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan and 2 more | 81 min |
| Jun 8, 10:25 AM CDT | River Flood Warning | MKX | Jefferson | 24 days |
| Jun 8, 10:35 AM CDT | River Flood Warning | MKX | Jefferson | 41 days |
| Jun 8, 10:48 AM CDT | River Flood Watch | MKX | Jefferson | 6 days |
| Jun 8, 10:48 AM CDT | River Flood Watch | MKX | Jefferson, Rock | 34 hr |
| Jun 8, 10:48 AM CDT | River Flood Watch | MKX | Rock | 6 days |
| Jun 8, 10:52 AM CDT | River Flood Watch | MKX | Rock | 42 hr |
| Jun 8, 11:40 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 35 min |
| Jun 8, 11:51 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 24 min |
| Jun 8, 11:52 AM CDT | Special Marine Warning | MKX | 78 min | |
| Jun 8, 11:57 AM CDT | Flash Flood Warning | MKX | Columbia | 3 hr |
| Jun 8, 2:25 PM CDT | Areal Flood Warning | MKX | Columbia, Dane, Green, Green Lake, Iowa, Lafayette and 3 more | 18 hr |
| Jun 8, 2:28 PM CDT | Areal Flood Warning | MKX | Dodge, Fond du Lac, Jefferson, Kenosha, Milwaukee, Ozaukee and 5 more | 18 hr |
| Jun 8, 4:27 PM CDT | Flash Flood Warning | MKX | Columbia, Marquette, Sauk | 6 hr |
| Jun 8, 5:21 PM CDT | Flash Flood Warning | MKX | Columbia, Dodge, Fond du Lac | 5 hr |
| Jun 8, 6:01 PM CDT | Flash Flood Warning | MKX | Dane, Iowa | 5 hr |
| Jun 8, 6:16 PM CDT | Flash Flood Warning | MKX | Dodge, Fond du Lac, Sheboygan, Washington | 4 hr |
| Jun 8, 6:41 PM CDT | Special Marine Warning | MKX | 94 min | |
| Jun 8, 6:42 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Fond du Lac, Jefferson, Ozaukee, Sheboygan and 2 more | 78 min |
| Jun 8, 6:49 PM CDT | Flash Flood Warning | MKX | Jefferson, Milwaukee, Ozaukee, Waukesha | 4 hr |
Nearby
Flash Flood Warnings in Wisconsin, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.